# SDR UIEA2017081701497

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,491 hours, 18,011 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215655
- Part serial: 3571B
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG AFTER LANDING. MAIN CARGO LOOP 1.  REMOVED SMOKE DETECTOR M12213 IAW AMM 26-14-01. OPS CHECK GOOD AND PLACARDS REMOVED.
